# SDR N6WA2018022401

- Difficulty date: February 24, 2018
- Submitted: February 27, 2018
- Operation: Air carrier
- Aircraft: N166GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10266
- Aircraft time: 25,894 hours, 17,661 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Dirty
- Location: Pax Door
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOUD NOISE FROM PASSENGER DOOR IN FLIGHT.  PERFORMED GENERAL VISUAL INSPECTION OF THE PAX DOOR SEAL AND CLEANED AS REQUIERED IAW AMM 52-11-07 AND  PERFORMED OPERATIONAL CHECK. NO DEFECTS NOTED AT THIS TIME
